# SDR ASOA2016051814840

- Difficulty date: May 18, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,814 hours, 14,540 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING FWD EMERGENCY EXIT LIGHT INOPERATIVE.  EXTERIOR EMERGENCY LIGHTS, FORWARD OVERWING EMERGENCY LIGHT ON EACH SIDE.   TROUBLESHOOT RT WING FWD EMERGENCY EXIT LIGHT IAW FIM 33-51-00 AND WIRING DIAGRAM 33-51-01.  FOUND WIRE AT P396 BROKEN REPAIR WIRE IAW ESPM 20-16-00.  PERFORM OPS CHECK IAW AMM 33-50-00.  OPS CHECK GOOD.  EMERGENCY LIGHTS RETURN TO SERVICE.
